Toggle Main Menu Toggle Search

ePrints

Large scale dynamos with ambipolar diffusion nonlinearity

Lookup NU author(s): Professor Axel Brandenburg, Kumanan Subramaniam

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Brandenburg A, Subramanian K

Publication type: Letter

Journal: Astronomy and Astrophysics

Year: 2000

Volume: 361

Issue: 2

Pages: L33-L36

ISSN (print):

ISSN (electronic):

URL: http://arxiv.org/abs/astro-ph/0007450


Share